Jump to content

Free Personalized Advice
 Take the Quiz »
x

Celticghirl

Member Since 25 Jun 2013
Offline Last Active Dec 25 2013 02:55 PM

#3362091 About To Start My 10Mg Accutane Extremely Nervous Any Advice?

Posted by Celticghirl on 27 June 2013 - 04:42 PM

I remember popping my first accutane. There was no Internet back then. I just had to get on with it. Lol. Just look after yourself. Eat well drink plenty water. Avoid alcohol, rest. Give yourself nice treats. It can make you feel like you have flu. Sore bones etc but that's a known side effect. Get some good lip balm for your lips and nose, get artificial tears for your eyes if they feel dry. If anything bothers you go straight back to your doctor or pharmacist for advice. Good luck!

Ps if your in pain don't be buying pills off the Internet. Your doctor will advise you what to do. You are putting your body through a regime, take care of it.